Taun, NH, Binh, TT, Viet, TQ et al. (1 more author) (2016) On the Cauchy problem for semilinear elliptic equations. Journal of Inverse and Ill-Posed Problems, 24 (2). pp. 123-138. ISSN 0928-0219
Abstract
We study the Cauchy problem for non-linear (semilinear) elliptic partial differential equations in Hilbert spaces. The problem is severely ill-posed in the sense of Hadamard. Under a weak a priori assumption on the exact solution, we propose a new regularization method for stabilising the ill-posed problem. These new results extend some earlier works on Cauchy problems for nonlinear elliptic equations. Numerical results are presented and discussed
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2015, Walter de Gruyter GmbH. This is an author produced version of a paper published in Journal of Inverse and Ill-posed Problems. Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | Cauchy problem; Nonlinear elliptic equation; Ill-posed problem; Error estimates |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 05 Oct 2015 12:46 |
Last Modified: | 30 Nov 2016 14:26 |
Published Version: | http://dx.doi.org/10.1515/jiip-2015-0059 |
Status: | Published |
Publisher: | De Gruyter |
Identification Number: | 10.1515/jiip-2015-0059 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:90130 |